EC side effects??

Hi, i had my 1st EC chemo 3 weeks ago. Im wondering how everyone found their side effects as their treatments went on? I felt slighly nauseous for the 1st 3 days after my treatment and abit tired for 5 or 6 days after. Im wondering if anyone can say they had the same side effects all the way through or will my side effects get worse with each treatment? Thank you

Well I think you are doing tremendously. I need some tips! My oncologist told me it was cumulative, I’ve only had one so far, and apart from nausea and a crashing headache I’ve had worse colds, so far ?.  I’ve just had an overnight in hospital due to extreme bruising from a line insertion, and the Onco registrar had a word with me before I left re cumulative effects, chemo fatigue from day 10 onwards, and the need to avoid infections. Was he being overly cautious because I am 70? You seem to be doing great. Is the hair still there?  Keep doing whatever it is you’re doing. X